# SDR SIMA201003904

- Difficulty date: February 6, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 24,778 hours, 23,889 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31551
- Condition: Separated
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3610 DURING TAKEOFF THE CREW REPORTED, FELT A VIBRATION AND AN UNUSUAL NOISE IN THE NOSE GEAR AREA.  THE CREW ASKED ATC TO CHECK THE RUNWAY.  GSP REPORTED A SECTION OF TIRE AND SOME GLASS ON THE RUNWAY.  THE CREW DECLARED AN EMERGENCY AND CONTINUED TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT NOSE TIRE IAW EMB W/C 32-700-17.  REMOVED AND REPLACED THE LEFT NOSE LANDING GEAR TIRE ASSEMBLY AS PER EMB 145WORK CARD 32-700-17.  REMOVED AND REPLACED THE RIGHT STEERING ACTUATOR RIGHT CYLINDER HYDRAULIC LINE IAW CMM LIEBHERR 32-21-09.  OPERATIONAL CHECK GOOD AT THIS TIME AND LEAK CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
